# SDR SIMA201804181004

- Difficulty date: April 11, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 29,072 hours, 26,803 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER, RT SKIN PUNCTURED BETWEEN RIBS ZV2938.0, AND 3229.  THE RUDDER SKIN WAS REPAIRED IAW SRM 55-40-01.
